Spotting after withdrawal bleed Watch

LoneWulf27
Badges: 4
Rep:
?
#1
Report Thread starter 1 week ago
#1
Hi all I've been spotting on and off since sunday I'm just curious to how long this will last?
0
reply
BurstingBubbles
Badges: 20
Rep:
?
#2
Report 1 week ago
#2
(Original post by LoneWulf27)
Hi all I've been spotting on and off since sunday I'm just curious to how long this will last?
Spotting is quite normal. If it is really unusual for you or you are really concerned, go to your GP and get it checked out. It may be that your conception needs changing or the dose needs changing (normally increasing). I'm assuming it's contraception based on the part in the title about a withdrawal bleed
0
reply
LoneWulf27
Badges: 4
Rep:
?
#3
Report Thread starter 5 days ago
#3
I dont know the only tablet I was given was 5mg norethisterone but I stopped taking it last month and I had my withdrawal bleed on the 03/08 and I'm still bleeding today 18/08 it's a light bleed now but it is constant I'm also getting pains my dr gave me PROVERA 10MG and I'm scared to take them due to bad reviews
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts

All the exam results help you need

2,456

people online now

225,530

students helped last year

How are you feeling about GCSE Results Day?

Hopeful (209)
12.72%
Excited (147)
8.95%
Worried (297)
18.08%
Terrified (371)
22.58%
Meh (151)
9.19%
Confused (36)
2.19%
Putting on a brave face (224)
13.63%
Impatient (208)
12.66%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise